Alert archive / Florida / High Surf Advisories in 2020
High Surf Advisory 5, NWS Mobile, AL
NWS Mobile, AL issued this high surf advisory at Sep 16, 2020, 1:21 PM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Mobile County, Alabama. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Sep 16, 2020, 1:21 PM CDT (18:21 UTC)
- Expired
- Sep 17, 2020, 4:28 AM CDT
- In force
- 15 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
513 WHUS44 KMOB 161821 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 121 PM CDT Wed Sep 16 2020 ALZ265-266-170230- /O.CAN.KMOB.SU.W.0004.000000T0000Z-200916T2300Z/ /O.NEW.KMOB.SU.Y.0005.200916T1821Z-200917T1100Z/ /O.NEW.KMOB.CF.Y.0009.200916T1821Z-200917T1100Z/ /O.CON.KMOB.RP.S.0028.000000T0000Z-200917T1200Z/ Mobile Coastal-Baldwin Coastal- 121 PM CDT Wed Sep 16 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM CDT THURSDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM CDT THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY MORNING... ...HIGH SURF WARNING IS CANCELLED... * WHAT...For the High Surf Advisory, large breaking waves of 5 to 8 feet in the surf zone. For the Coastal Flood Advisory, minor coastal flooding. For the High Rip Current Risk, dangerous rip currents. * WHERE...Mobile Coastal and Baldwin Coastal Counties. * WHEN...For the High Surf Advisory, until 6 AM CDT Thursday. For the High Rip Current Risk, through Thursday morning. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ202-204-206-170230- /O.EXT.KMOB.SU.W.0004.000000T0000Z-200917T1100Z/ /O.CON.KMOB.RP.S.0028.000000T0000Z-200917T1200Z/ Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 121 PM CDT Wed Sep 16 2020 ...HIGH SURF WARNING NOW IN EFFECT UNTIL 6 AM CDT THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY MORNING... * WHAT...For the High Surf Warning, dangerously large breaking waves of 8 to 12 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...For the High Surf Warning, until 6 AM CDT Thursday. For the High Rip Current Risk, through Thursday morning. * IMPACTS...Breaking waves can sweep people off jetties and docks, and into dangerous seas. Life-threatening swimming conditions and significant beach erosion can be expected. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Everyone should remain out of the water due to life-threatening surf conditions. Stay off of jetties, piers, and other waterside infrastructure. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ ALZ264-170230- /O.NEW.KMOB.CF.Y.0009.200916T1821Z-200917T1100Z/ Baldwin Central- 121 PM CDT Wed Sep 16 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM CDT THURSDAY... * WHAT...Minor coastal flooding. * WHERE...Baldwin Central County. * WHEN...Until 6 AM CDT Thursday. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. && $$
3 follow-up statements
283 WHUS44 KMOB 162220 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 520 PM CDT Wed Sep 16 2020 FLZ202-204-206-170700- /O.EXT.KMOB.RP.S.0028.000000T0000Z-200918T1100Z/ /O.CON.KMOB.SU.W.0004.000000T0000Z-200917T1100Z/ Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 520 PM CDT Wed Sep 16 2020 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE THURSDAY NIGHT... ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY... * WHAT...For the High Surf Warning, dangerously large breaking waves of 8 to 12 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...For the High Surf Warning, until 6 AM CDT Thursday. For the High Rip Current Risk, through late Thursday night. * IMPACTS...Breaking waves can sweep people off jetties and docks, and into dangerous seas. Life-threatening swimming conditions and significant beach erosion can be expected. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Everyone should remain out of the water due to life-threatening surf conditions. Stay off of jetties, piers, and other waterside infrastructure. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ ALZ265-266-170700- /O.EXT.KMOB.RP.S.0028.000000T0000Z-200918T1100Z/ /O.CON.KMOB.CF.Y.0009.000000T0000Z-200917T1100Z/ /O.CON.KMOB.SU.Y.0005.000000T0000Z-200917T1100Z/ Mobile Coastal-Baldwin Coastal- 520 PM CDT Wed Sep 16 2020 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE THURSDAY NIGHT... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY... * WHAT...For the High Surf Advisory, large breaking waves of 5 to 8 feet in the surf zone. For the Coastal Flood Advisory, minor coastal flooding. For the High Rip Current Risk, dangerous rip currents. * WHERE...Baldwin Coastal and Mobile Coastal Counties. * WHEN...For the High Surf Advisory, until 6 AM CDT Thursday. For the High Rip Current Risk, through late Thursday night. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ ALZ264-170700- /O.CON.KMOB.CF.Y.0009.000000T0000Z-200917T1100Z/ Baldwin Central- 520 PM CDT Wed Sep 16 2020 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY... * WHAT...Minor coastal flooding. * WHERE...Baldwin Central County. * WHEN...Until 6 AM CDT Thursday. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. && $$
012 WHUS44 KMOB 170043 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 743 PM CDT Wed Sep 16 2020 FLZ202-204-206-170900- /O.CAN.KMOB.SU.W.0004.000000T0000Z-200917T1100Z/ /O.EXA.KMOB.CF.Y.0009.000000T0000Z-200917T1100Z/ /O.EXA.KMOB.SU.Y.0005.000000T0000Z-200917T1100Z/ /O.CON.KMOB.RP.S.0028.000000T0000Z-200918T1100Z/ Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 743 PM CDT Wed Sep 16 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM CDT THURSDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM CDT THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... ...HIGH SURF WARNING IS CANCELLED... * WHAT...For the High Surf Advisory, large breaking waves of 5 to 7 feet in the surf zone. For the Coastal Flood Advisory, minor coastal flooding. For the High Rip Current Risk, dangerous rip currents. * WHERE...Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...For the High Surf Advisory, until 6 AM CDT Thursday. For the High Rip Current Risk, through late Thursday night. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ ALZ265-266-170900- /O.CON.KMOB.CF.Y.0009.000000T0000Z-200917T1100Z/ /O.CON.KMOB.SU.Y.0005.000000T0000Z-200917T1100Z/ /O.CON.KMOB.RP.S.0028.000000T0000Z-200918T1100Z/ Mobile Coastal-Baldwin Coastal- 743 PM CDT Wed Sep 16 2020 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...For the High Surf Advisory, large breaking waves of 5 to 7 feet in the surf zone. For the Coastal Flood Advisory, minor coastal flooding. For the High Rip Current Risk, dangerous rip currents. * WHERE...Baldwin Coastal and Mobile Coastal Counties. * WHEN...For the High Surf Advisory, until 6 AM CDT Thursday. For the High Rip Current Risk, through late Thursday night. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ ALZ264-170900- /O.CON.KMOB.CF.Y.0009.000000T0000Z-200917T1100Z/ Baldwin Central- 743 PM CDT Wed Sep 16 2020 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT THURSDAY... * WHAT...Minor coastal flooding. * WHERE...Baldwin Central County. * WHEN...Until 6 AM CDT Thursday. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. && $$
985 WHUS44 KMOB 170928 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 428 AM CDT Thu Sep 17 2020 ALZ265-266-FLZ202-204-206-180000- /O.CAN.KMOB.CF.Y.0009.000000T0000Z-200917T1100Z/ /O.CAN.KMOB.SU.Y.0005.000000T0000Z-200917T1100Z/ /O.CON.KMOB.RP.S.0028.000000T0000Z-200918T1100Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 428 AM CDT Thu Sep 17 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... ...COASTAL FLOOD ADVISORY IS CANCELLED... ...HIGH SURF ADVISORY IS CANCELLED... * WHAT...Dangerous rip currents. * WHERE...In Alabama, Baldwin Coastal and Mobile Coastal Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...Through late tonight. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ ALZ264-171030- /O.CAN.KMOB.CF.Y.0009.000000T0000Z-200917T1100Z/ Baldwin Central- 428 AM CDT Thu Sep 17 2020 ...COASTAL FLOOD ADVISORY IS CANCELLED... Offshore winds have developed across the area allowing for coastal tides to diminish to below advisory criteria. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Sep 16, 1:18 PM CDT, 3 minutes earlier.
Area forecast discussion, Sep 16, 1:18 PM CDT, 3 minutes before
Area Forecast Discussion National Weather Service Mobile AL Issued by National Weather Service Key West FL 118 PM CDT Wed Sep 16 2020 .AVIATION... 18Z issuance...SFC winds and gusts continue to decline at the PNS, BFM, and MOB terminals, although extensive low- level cloud cover persists, retaining MVFR CIGS. The LIX and EVX radars occasionally sample weak showers within the relatively rain-free western flank of Tropical Storm Sally. These showers recently dropped VIS to below 2 SM at MOB. We will continue to advertise these VIS restrictions at MOB and BFM for the next couple of hours. Crosswinds and MVFR CIGS/VIS should end at all terminals by 06Z to 09Z. Finally, saturated soils, sinking air aloft, SFC wind speeds decreasing to 5 knots or less, and clearing skies, may result in some radiation/ground fog after 09Z. The wind field between 925-700 mb may stay just strong enough to hold onto some low- level cloud cover. Because of the lingering SCT cloud decks, we will refrain from including VIS restrictions due to fog at the terminals. /CLR && PREV DISCUSSION... /issued 631 AM CDT Wed Sep 16 2020/ UPDATE...Tornado watch #491 has been issued by the Storm Prediction Center until 6 PM for south central AL, all of the northwest FL panhandle extending south out across the FL coastal waters. Zones and marine forecast products have been updated to include the new headlines. /10 PREV DISCUSSION... /issued 414 AM CDT Wed Sep 16 2020/ NORTHERN EYEWALL OF DANGEROUS HURRICANE SALLY LASHING THE GULF COAST... CATASTROPHIC AND LIFE THREATENING FLASH FLOODING UNFOLDING... NEAR TERM UPDATE /Now Through Thursday/...The center of Hurricane Sally was about 14 miles south southwest of Orange Beach. The northern eye-wall of Hurricane Sally is pounding coastal Baldwin county and southern Mobile Bay and portions of the northwest FL panhandle with intense wind early this morning. There have been reports of dangerous flash flooding where citizens have been rescued from high water in coastal Baldwin Co. Many area roads have become inundated and impassable. This continues to be a very dangerous and evolving flash flood situation by the hour, especially at night when flooded roadways are difficult to see. We look to be well on the way to a historic flooding rain event which could total upwards of around 30" or even perhaps higher in some areas before all is said and done. Surge will be greatest along and east of where Sally crosses the coast this morning and large, dangerous breakers will likely result in coastal erosion along area beaches. Forecasters are also concerned about the development of tornadoes in outer-bands that pivot inland today. In these bands, tornadic signatures can develop quickly and move rapidly from the southeast to northwest in Sally's eastern quadrant. Sally is finally expected to move ashore near Orange Beach around 7 AM this morning. Thereafter, the wind field is forecast to begin gradually weakening/shrinking as Sally lifts northeast. Sally tracks northeast to the east of I-65 tonight and moves out of the forecast area by Thursday AM. Although Sally's wind field will begin to wind down as it moves inland, dangerous torrential rainfall will still occur and result in life threatening, catastrophic flash flooding across many areas. Dangerous river flooding is also expected as many rivers are expected to go into moderate to major flooding with some near record crests forecast. Residents should monitor the latest river forecasts and be prepared to seek higher ground. As Sally moves away, coverage of rains will begin to lower over the southwest zones late Wednesday night but remain likely over the eastern zones perhaps into Thursday. It is extremely important to stay vigilant and have an action plan in place as short term adjustments to track and intensity can still occur. Therefore, please make sure to continue to check our web-page (weather.gov/mob) as well as the National Hurricane Center (www.hurricanes.gov) for the latest updates and information on Hurricane Sally. Given the track of Sally, forecasters have lowered some of the tropical warnings over the western zones. All other warnings remain unchanged. See below for the latest updated listing on all watch/warning/advisories that are in effect. Stay safe. /10 SHORT TERM /Thursday night Through Saturday night/...Remnants of Sally are progged to move northeast over the southeast US Thursday night into Friday. Remnants of Sally will merge with a frontal boundary on Friday. The front moves south across the area on Friday with isolated to scattered showers and thunderstorms ahead of the front. A broad upper level trof looks to remain aligned from the southeast US to the western Gulf low intersecting a narrow zone of deep moisture. The passage of subtle impulses in the mean southwest flow aloft along with lingering moisture supports mentioning a small chance of showers and storms along and east of the I-65 corridor through Saturday. PoPs become suppressed to the south over the coastal waters Saturday night. The big impacts will focus on river flooding which continues into the weekend. /10 EXTENDED TERM /Sunday Through Wednesday/...The medium range looks to be fairly benign from a sensible weather standpoint. The global spectral models show a southward push of drier air in the wake of an upper trof pushing off the east coast and large surface high pressure centered over the OH River Valley. Front that comes through in the short term, stalls over the central Gulf. A small chance of showers generally over the coastal waters. Not too bad for daytime highs. Mid to upper 70s Sunday moderate gradually by the first of next week into the upper 70s/lower 80s. A slight touch of fall in the air for much of the area with overnight lows possibly dipping into the mid to upper 50s interior. Mid to upper 60s coast. /10 MARINE...Dangerous conditions to continue over the marine area with Hurricane Sally. /10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
In the hours before
Local storm report, Sep 16, 8:44 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
844 AM CDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM HURRICANE 2 SE MAGNOLIA SPRINGS 30.38N 87.75W
09/16/2020 BALDWIN AL PUBLIC
MAJOR DAMAGE TO HOME, RV TRAILER, AND YARD:
REPORTED AT LAURENT RD. MAGNOLIA, AL.
REPORTED THROUGH SOCIAL MEDIA.
&&
SRMLocal storm report, Sep 16, 8:48 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
848 AM CDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HURRICANE DAUPHIN ISLAND 30.26N 88.11W
09/16/2020 MOBILE AL PUBLIC
MAJOR DAMAGE TO BOATS, DOCKS, AND CONDOS ON
DAUPHIN ISLAND, AL. REPORTED THROUGH SOCIAL
MEDIA.
&&
SRMLocal storm report, Sep 16, 8:50 AM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
850 AM CDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM FLASH FLOOD PACE 30.60N 87.16W
09/16/2020 SANTA ROSA FL PUBLIC
REPORT OF A CAR SUBMERGED IN WATER UP TO THE
TOP OF THE TIRES IN DRIVEWAY OF A HOME IN
PACE, FL.
&&
SRMLocal storm report, Sep 16, 8:54 AM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
854 AM CDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM HURRICANE 2 S I10 AND I65 30.59N 88.12W
09/16/2020 MOBILE AL PUBLIC
MULTIPLE TREES DOWN AND FLOODING AT A HOME
ON DOG RIVER IN MOBILE, AL. REPORTED ON
SOCIAL MEDIA.
&&
SRMLocal storm report, Sep 16, 1:03 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
103 PM CDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM FLASH FLOOD BREWTON 31.10N 87.07W
09/16/2020 ESCAMBIA AL BROADCAST MEDIA
SEVERAL ROADS ARE IMPASSABLE IN DOWNTOWN
BREWTON DUE TO HIGH WATER.
&&
JFBLocal storm report, Sep 16, 1:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
114 PM CDT WED SEP 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM FLASH FLOOD ANDALUSIA 31.31N 86.48W
09/16/2020 COVINGTON AL EMERGENCY MNGR
SEVERAL ROADS ACROSS THE COUNTY FLOODED AND
CLOSED.
&&
JFBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 9:54 PM CDT | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 6 hr |
| Sep 15, 10:53 PM CDT | River Flood Warning | MOB | Okaloosa, Santa Rosa | 5 days |
| Sep 15, 11:00 PM CDT | Flash Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 8 hr |
| Sep 15, 11:36 PM CDT | Tornado Warning | MOB | Escambia, Santa Rosa | 28 min |
| Sep 16, 1:03 AM CDT | Flash Flood Warning | MOB | Escambia | 6 hr |
| Sep 16, 2:59 AM CDT | Tornado Warning | MOB | Santa Rosa | 31 min |
| Sep 16, 3:42 AM CDT | Tornado Warning | MOB | Santa Rosa | 15 min |
| Sep 16, 3:44 AM CDT | Tornado Warning | MOB | Okaloosa | 16 min |
| Sep 16, 3:45 AM CDT | Flash Flood Warning | MOB | Okaloosa, Santa Rosa | 8 hr |
| Sep 16, 3:58 AM CDT | Flash Flood Warning | MOB | Escambia | 6 hr |
| Sep 16, 4:00 AM CDT | Tornado Warning | MOB | Okaloosa | 15 min |
| Sep 16, 5:00 AM CDT | Flash Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 10 hr |
| Sep 16, 9:33 AM CDT | Flash Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 8 hr |
| Sep 16, 9:49 AM CDT | Flash Flood Warning | MOB | Escambia | 9 hr |
| Sep 16, 1:21 PM CDT | Coastal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 15 hr |
| Sep 16, 1:35 PM CDT | Wind Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 10 hr |
| Sep 16, 2:26 PM CDT | Areal Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 12 hr |
| Sep 15, 7:31 PM CDT | Special Marine Warning | MOB | 59 min | |
| Sep 15, 8:16 PM CDT | Special Marine Warning | MOB | 44 min | |
| Sep 15, 8:29 PM CDT | Areal Flood Advisory | MOB | Mobile | 4 hr |
| Sep 15, 11:40 PM CDT | Special Marine Warning | MOB | 25 min | |
| Sep 16, 1:32 AM CDT | Special Marine Warning | MOB | 88 min | |
| Sep 16, 2:08 AM CDT | Special Marine Warning | MOB | 22 min | |
| Sep 16, 2:57 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Sep 16, 3:04 PM CDT | Flash Flood Warning | MOB | Covington, Escambia | 116 min |
| Sep 16, 4:18 PM CDT | Small Craft Advisory | MOB | 14 hr | |
| Sep 16, 4:45 PM CDT | Areal Flood Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 12 hr |
Nearby
High Surf Advisories in Florida, 2020High Surf Advisories in Alabama, 2020Every high surf advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.